%0 Journal Article %A Amores Lázaro, Ángel Miguel %A Gutiérrez, M. %T On the b-completion of certain quotient-spaces %D 1988 %@ 0377-9017 %U https://hdl.handle.net/20.500.14352/57151 %X We study the b-completion of the three Friedmann models of the Universe, having as modelsfor 3-space the sphere, the Euclidean space or the hyperbolic space. We show that in the first casethere is just one singularity, having the full completion as only neighborhood. In the other two casesthere is one essential singularity, which is the limit of all past causal geodesics; again, it has a singleneighborhood. This extends results by Bosshard [On the b-boundary of the closed FriendmannModel, Commun. Math. Phys. 46 (1976) 263-2681 and Johnson [The bundle boundary in somespecial cases, J. Math. Phys. 18 (5) (1977) 898-9021 on the closed Friedmann model. %~